Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 3,     Fall 2012

 

SINGULARITY INDUCED BIFURCATION AND
CONTROL OF A BIOECONOMIC MODEL OF
AN EXPLOITED PREY-PREDATOR SYSTEM
T. K. KAR AND UTTAM DAS

Abstract. This paper describes a di erential algebraic model to investigate the dynamical behavior of a prey-predator system due to the variation of economic interest of harvesting. The predator is provided with an alternative food. Local stability analysis of the proposed model revels that a phenomenon of singularity induced bifurcation occurs due to variation of the economic interest of harvesting. For the purpose of stabilizing the proposed model system at the positive equilibrium, a state feedback controller is designed. Finally, some numerical simulations are carried out to show the consistency with theoretical analysis and illustrate the e ectiveness of the proposed controller.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)